# SDR REXA2015121701203

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 5,021 hours, 3,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMER FLASHLIGHT INOPERATIVE.  REPLACED BATTERY FOR EMER FLASHLIGHT IN FLIGHT STATION PILOTS SIDE IAW AMM 25-60-00.
